Murdoch University Research Repository

Welcome to the Murdoch University Research Repository

The Murdoch University Research Repository is an open access digital collection of research
created by Murdoch University staff, researchers and postgraduate students.

Learn more

A correction to “An optimal algorithm to compute all the covers of a string”

Moore, D. and Smyth, W.F. (1995) A correction to “An optimal algorithm to compute all the covers of a string”. Information Processing Letters, 54 (2). pp. 101-103.

[img]
Preview
PDF - Authors' Version
Download (148kB)
Link to Published Version: http://dx.doi.org/10.1016/0020-0190(94)00235-Q
*Subscription may be required

Abstract

This note corrects an error in a paper recently published in this journal (An optimal algorithm to compute all the covers of a string, Inform. Process. Lett. 50 (5) (1994) 239–246). The correction consists primarily of a new subalgorithm which is called by COMPUTE-COVERS, the main algorithm presented in the paper referenced. It turns out that the new subalgorithm is itself sufficient to solve the original problem — that is, to compute all the covers of a given string in time linear in the string length — and so it is presented here as a self-contained algorithm in its own right.

Item Type: Journal Article
Publisher: Elsevier BV
Copyright: © 1995 Published by Elsevier B.V.
URI: http://researchrepository.murdoch.edu.au/id/eprint/27520
Item Control Page Item Control Page

Downloads

Downloads per month over past year